# SDR SWAA113351A

- Difficulty date: April 26, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 70,096 hours, 61,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65C25723
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND PASSENGER CABIN FLOOR AREA CRACKED, BS 616, WL 200, RBL 65 INNER CHORD.  REPAIRED PER DOC.
